# SDR SWAA2023042019339

- Difficulty date: March 21, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BEAM AT STA 947 LBL 52 (AFT LAV OUTBD MOUNT)<[01] FLOOR BEAM FOUND TO BE OUT OF LIMITS AND WILL BE REPAIRED ON FAULT TTG8Q00JZFHW;[02] C/W INSP
